MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. TELEHEALTH CENTER PRODUCT LICENSE; ECAREMANAGER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. TELEHEALTH CENTER PRODUCT LICENSE; ECAREMANAGER
Model Number 865325
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/01/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Investigation is in progress.
 
Event or Problem Description
The customer reporting a delay in providing treatment to a patient in the sicu in cardiac arrest, reportedly associated with an issue where the caregility equipment was not allowing more than one person on a camera at a time.The bedside rn¿s were unengaged and apparently untrained in cpr and the patient was in cardiac arrest for at least 90 seconds.The rn was on camera and imploring the bedside to get help and begin cpr.The physician was aware, but given the limitations of caregility, unable to operate the camera to begin care.In the midst of this, assistant nurse manager had to call the micu director to ask for bedside assistance, which was provided.Initial gfe response from the customer states that, they are unclear whether any alarms generated but ¿often though cardiac arrest does not trigger alarms.¿ the customer was unaware of the patient outcome but stated that they were critically ill, in cardiac arrest and they feel that the delay in care would be a contributing factor to a negative outcome, if such an outcome did occur.Of note, in terms of the hospital workflow and staffing ratios, gfe response indicates the ¿rn¿s work a 1:50 ratio¿ and finding/gathering the appropriate support to perform cpr ¿took up substantial time for both an rn and the assistant nurse manager.Follow-up gfe confirms that there was death involved.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint was investigated, and the results indicated that, the remote nurse was in the room and imploring the bedside to get help.The physician tried to access the room.But received "room is busy, would you like to join?" message.The physician did click ¿join anyway¿ but it didn't connect until they all logged out and back in.Two minutes later, when nobody was remoted into the room anymore, the physician was able to connect and engaged in a video session for ten minutes.Philips field service engineer checked all the available event viewer logs from the app server and found no evidence in the database or the system logs of any failure of ecaremanager software or service at philips side.Caregility found no direct evidence of failure on their end.Philips and caregility tried to replicate the issue, but it worked fine.Philips requested customer for pexip logs (maintained by customer), and customer was not able to provide.Since the log data for this infrastructure is only available for between 20 - 30 hours, by the time customer own oit group were made aware of the incident, the logs had rolled.Based on the available data, it was confirmed that there was no issue with ecaremanager or any of its core components.It also suggests that the issue was either with the pexip environment or endpoint, or also possibly network interference from workstations to hospital which customer owns and manages.There have been no further reports of similar issues with this room.It was noted and established that the customer is several major software versions behind in their caregility platform, and they are working with caregility team to schedule the updates they require.Overall, it was confirmed that the reported issue was a result of local customer environment than the device in scope.Customer has been communicated by philips that there was no involvement of philips device for the reported issue.
 
Additional Manufacturer Narrative
The legal manufacturer in section d2 and g1 was mentioned as visicu, inc (previous lm - address - 217 east redwood st.Suite 1900, baltimore, md, 21202) instead of philips medical systems nederlands b.V (updated lm - address - high tech campus 36, eindhoven, netherlands, 5656ae).During the internal review of the record, it was noticed and hence submitting the correction mdr.Sections d2 and g1 are updated in this report.
 
Additional Manufacturer Narrative
Sections d4, g4 and h3 are updated in this report.In section g4, k012171 was mentioned as 510k number instead of k211046.Updated as k211046.In section d4 (b)(4) was mentioned instead of (b)(4).Updated as (b)(4).In first follow up, section h3, ¿device evaluated by manufacturer?¿ was left blank.It is updated as yes.During the internal review of the record, above changes were noticed.Hence data is corrected and submitted for updates.

Brand Name
TELEHEALTH CENTER PRODUCT LICENSE
Common Device Name
ECAREMANAGER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
suite 1900
eindhoven MD 5656A E
NL  5656AE
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
suite 1900
eindhoven MD 5656A E
NL   5656AE
Manufacturer Contact
sunil shenoy
high tech campus 36
suite 1900
eindhoven, MD 5656A-E
NL   5656AE
MDR Report Key20084654
Report Number1125873-2024-00001
Device Sequence Number15415887
Product Code MSX
UDI-Device Identifier00884838115460
UDI-Public00884838115460
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number865325
Device Catalogue Number865325
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/05/2024
11/21/2024
12/10/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/27/2024
11/22/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown